Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hard muscles on thighs, loose stools after hearing shocking news. Causes and treatment?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
hi doctor , my mother's left thighs muscle are getting hard. wat is it and wats is treatment? she is also having dysentry after any kind of shock or shocking news.
Posted Wed, 11 Apr 2012 in General Health
Answered by Dr. Praveen Tayal 40 minutes later
Thanks for posting your query.
Hard muscle on the thigh could be due to electrolyte imbalance or a muscle strain or sprain. Some blood tests and a physical examination under the guidance of your physician will help in the diagnosis.
Meanwhile you can ask her to have electrolyte XXXXXXX fluid like Gatorade and avoid bearing weight on the leg. Doing hot fomentation will also help.
Having loose stools after hearing a shocking news is due to irritable bowel due to psychological reasons. Prevention of such episodes is easier to avoid symptoms.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor